# SDR DHL2005782517

- Difficulty date: March 10, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE L/SIDE FUSELAGE SKIN AFT OF STA 580 BELOW STA 24L.  DAMAGED FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  CUTOUT DAMAGE AREA FABBED FILLER FROM 2024T3 .050 PO NR 9001684 DIM 7 1/2 INCH BY 6 1/2 INCH IAW B727 SRM 53-30-2 FIG2 53-30-3 FIG 2.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 53-30-3 FIG 2.
